# SDR 2006UALA02009

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 59,501 hours, 9,731 cycles
- Engine: Pwa PW4060
- Engine time: 48,183 hours, 8,472 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO BOS DUE TO LOST OF OIL IN THE NR 2 ENGINE.  FOUND STARTER TO GEARBOX MOUNTING FLANGE CRACKED AND LEAKING.  STARTER HAD BEEN REPLACED PRIOR TO FLIGHT.  REPLACED NR 2 ENGINE GEARBOX HOUSING ASSEMBLY.
